Alert archive / Georgia / Tornado Warnings in 2014

Tornado Warning 8, NWS Jacksonville, FL

May 25, 2014Charlton County, Ware County, Georgia

NWS Jacksonville, FL issued this tornado warning at May 25, 2014, 5:27 PM EDT for Charlton County, Ware County, Georgia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2014, 5:27 PM EDT (21:27 UTC)
Expired
May 25, 2014, 6:15 PM EDT
In force
48 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Charlton County, GA, Ware County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.5 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2014-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1590 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2014-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1590 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
940 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

802 
WFUS52 KJAX 252127
TORJAX
GAC049-299-252215-
/O.NEW.KJAX.TO.W.0008.140525T2127Z-140525T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
527 PM EDT SUN MAY 25 2014

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN WARE COUNTY IN SOUTHEAST GEORGIA
  CENTRAL CHARLTON COUNTY IN SOUTHEAST GEORGIA

* UNTIL 615 PM EDT

* AT 527 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER
  CENTRAL CHARLTON COUNTY...MOVING SOUTHWEST AT 15 MPH.

* THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
  INDICATED COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3093 8224 3085 8205 3046 8210 3050 8222
      3053 8224 3057 8223 3058 8242 3061 8242
      3062 8243
TIME...MOT...LOC 2127Z 024DEG 14KT 3080 8219

$$

HESS
2 follow-up statements
652 
WWUS52 KJAX 252142
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
542 PM EDT SUN MAY 25 2014

GAC049-299-252215-
/O.CON.KJAX.TO.W.0008.000000T0000Z-140525T2215Z/
WARE GA-CHARLTON GA-
542 PM EDT SUN MAY 25 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR CENTRAL
CHARLTON AND SOUTHEASTERN WARE COUNTIES...

AT 542 PM EDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION.  THIS TORNADO WAS LOCATED
OVER EXTREME SOUTHEASTERN WARE COUNTY...MOVING SOUTHWEST AT 15 MPH.

THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF 
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3061 8238 3086 8223 3084 8205 3046 8210
      3050 8222 3053 8224 3057 8223 3057 8231
      3058 8231 3058 8238
TIME...MOT...LOC 2142Z 024DEG 14KT 3075 8217

$$

HESS
536 
WWUS52 KJAX 252211
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
611 PM EDT SUN MAY 25 2014

GAC049-299-252222-
/O.EXP.KJAX.TO.W.0008.000000T0000Z-140525T2215Z/
WARE GA-CHARLTON GA-
611 PM EDT SUN MAY 25 2014

...THE TORNADO WARNING FOR CENTRAL CHARLTON AND SOUTHEASTERN WARE
COUNTIES WILL EXPIRE AT 615 PM EDT...

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3061 8238 3086 8223 3084 8205 3046 8210
      3051 8222 3053 8224 3057 8223 3057 8231
      3058 8231 3058 8238
TIME...MOT...LOC 2212Z 024DEG 14KT 3064 8223

$$

HESS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at May 25, 2:40 PM EDT, 2 hours 47 minutes earlier.

Area forecast discussion, May 25, 2:40 PM EDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
240 PM EDT SUN MAY 25 2014

...STRONG THUNDERSTORMS POSSIBLE THIS EVENING ALONG THE INTERSTATE
75 CORRIDOR...

.SHORT TERM...THRU MONDAY NIGHT...
THIS EVENING...SHORTWAVE ENERGY DEPICTED OVER FLORIDA PANHANDLE WILL
SHIFT EASTWARD THIS EARLY EVENING OVER THE NE FLORIDA AND SE GEORGIA
REGION. THE FL EAST COAST SEABREEZE IS STARTING TO BE ABOUT HALF WAY
THROUGH THE COASTAL COUNTIES THIS AFTERNOON AND CONTINUES TO MOVE
WESTWARD. WHILE AT THE SAME TIME THE WEST COAST SEA BREEZE OVER THE
NATURE COAST IS STARTING TO WORK ITS WAYS NORTH AND EAST BISECTING
LEVY AND DIXIE COUNTIES. THESE TWO BOUNDARIES WILL LIKELY MEET
SOMEWHERE IN THE I-75 VICINITY THIS EARLY TO MID EVENING.
AGAIN...SOUNDINGS INDICATE COOL DRY MID LEVEL LAYER AND SOME
INVERTED V NATURE TO THE SOUNDING WHICH INDICATES SOME POSSIBILITY
THAT SOME STORMS MAY HAVE DOWNBURST TYPE OF GUSTS AND SMALL HAIL
WITH HEIGHTENED LAPSE RATES. ALSO A DEBILITATED STATIONARY FRONT
EXTENDS FROM JACKSON TN TO ATLANTA TO AMELIA ISLAND. SFC DEWPOINTS
CONTINUE TO BE IN THE MID 60S TO MID 70S ACROSS THE REGION. THE MOST
UNSTABLE CAPE CONTINUES TO BE NEAR 4000 J/KG WITH MIXED LAYER CAPE
AROUND 2000 TO 2500 J/KG ACROSS SE GA AND ALSO THE SUWANEE VALLEY.
TSTM ACTIVITY WILL INCREASE IN AREAL COVERAGE AND INTENSITY OVER THE
I-75 CORRIDOR WITH GUSTY WINDS APPROACHING STRONG TO SEVERE
LEVELS...SMALL HAIL...LOCALIZED HEAVY RAIN AND DANGEROUS CLOUD TO
GROUND LIGHTNING. LOCALIZED WIND DAMAGE IS POSSIBLE WITH STRONGER
DOWNBURSTS. THE PEAK OF THIS ACTIVITY SHOULD BE BETWEEN 4 AND 9 PM
THIS EVENING. SOME STORMS WILL MOST LIKELY PRODUCE 35 TO 45 MPH
WINDS. CONCERNED ABOUT THE PROSPECTS OF A FEW STORMS APPROACHING 50
TO 70 MPH DURING THE LATE AFTERNOON AND MID EVENING ACROSS THE I-75
CORRIDOR...INTERIOR SE GA AND SUWANEE VALLEY. THERE IS A SECONDARY
SHORT WAVE ACROSS TN THAT MAY SLIDE SOUTH ACROSS GA. WE WILL
CONTINUE TO MONITOR THIS SHORTWAVE WHICH A COUPLE MODELS INDICATE A
MCS DEVELOPING WITH OUTFLOW PROTRUDING SOUTHWARD PERHAPS PROVIDING A
SECOND ROUND OF CONVECTION DURING THE OVERNIGHT HOURS.

FOR MEMORIAL DAY...UPPER RIDGE MOVES EASTWARD CLOSER TO FORECAST
AREA...EXPECT COLLISION OF SEA BREEZES IN CENTER OF FL PENINSULA BY
LATE AFTERNOON WITHIN UNSTABLE AIRMASS. SHOULD SEE ISOLATED TO
SCATTERED T-STORMS OVER THE AREA...WITH PERHAPS GREATEST COVERAGE
ALONG I-75 CORRIDOR. A FEW STRONG STORMS ARE POSSIBLE WITH STRONG
DOWNBURST WINDS THE MAIN THREAT. SIMILAR HIGH TEMPS MONDAY COMPARED
TO SUNDAY...UPPER 80S EAST...LOWER 90S WESTERNMOST AREAS.

.LONG TERM...TUE THRU SUN...UPPER RIDGE BUILDS OVER AREA TUE WITH
ANOTHER ROUND OF WIDELY SCATTERED LATE AFTERNOON T-STORMS DUE TO
SEA BREEZES. HIGH TEMPS IN UPPER 80S TO AROUND 90.

UPPER RIDGE WEAKENS SLIGHTLY FOR REMAINDER OF WEEK AS WEAK
SHORTWAVES MOVE OVER THE AREA. CONTINUED CHANCE OF AFTERNOON/EARLY
EVENING T-STORMS EACH DAY WITH NO SIGNIFICANT CHANGE IN
TEMPERATURES.

.AVIATION...SCATTERED THUNDERSTORMS ARE POSSIBLE NEAR THE TERMINALS
FROM 19Z TO 02Z...WITH BULK OF ACTIVITY ENDING AROUND 01Z-02Z WITH
KGNV BEING THE STRAGGLER ENDING AROUND 03Z OR 04Z. CONVECTION WILL
BE DIURNALLY DRIVEN DESPITE THE LATE START AND WILL LINGER A LITTLE
LONGER THROUGH 02Z...BUT WANE AFTER 03Z-04Z. SOME DEBRIS CLOUDINESS
WILL LINGER THROUGH THE LATE EVENING AND OVERNIGHT HOURS. VFR
CONDITIONS AND LIGHT WINDS EXPECTED OVERNIGHT. DIURNAL CONVECTION IS
EXPECTED AGAIN MEMORIAL DAY...INITIATED WITH THE SEABREEZE.

&&

.MARINE...ONSHORE FLOW WILL PREVAIL THROUGH MONDAY AS SURFACE
HIGH PRESSURE BUILDS OFFSHORE OF THE SOUTHEAST ATLANTIC COAST. ESE
WINDS 10-15 KTS WITH COMBINED SEAS 1-3 FT WILL PREVAIL. WINDS VEER
TO SOUTH MON NIGHT INTO TUE...AND SOUTHWEST WED...AS THE HIGH
SETTLES SOUTH OF THE WATERS AND A TROUGH DEEPENS ALONG THE
ATLANTIC SEABOARD.

RIP CURRENTS: LOW RISK EXPECTED THIS AFTERNOON AND MEMORIAL DAY
AS SEAS REMAIN IN THE 1-2 FOOT RANGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  66  89  68  88 /  40  50  40  40
SSI  70  83  71  83 /  20  20  10  40
JAX  69  88  69  89 /  20  20  10  40
SGJ  71  83  71  84 /  20  20  10  30
GNV  68  90  68  90 /  40  40  30  30
OCF  69  91  68  91 /  50  40  30  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

CORDERO/WOLF
Hazardous weather outlook, May 25, 5:04 AM EDT, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
504 AM EDT SUN MAY 25 2014

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-260915-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
504 AM EDT SUN MAY 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

PATCHES OF LOCALLY DENSE FOG WILL BE POSSIBLE DURING THE EARLY
MORNING HOURS...MAINLY AT INLAND LOCATIONS.

SCATTERED SLOW-MOVING AFTERNOON AND EVENING THUNDERSTORMS ARE
EXPECTED...MAINLY AT INLAND LOCATIONS. A FEW STRONG THUNDERSTORMS
ARE POSSIBLE FROM LATE AFTERNOON THROUGH THE EARLY EVENING HOURS
ALONG THE INTERSTATE 75 CORRIDOR AND THE SUWANNEE VALLEY. STRONG
WIND GUSTS...SMALL HAIL...FREQUENT LIGHTNING STRIKES...AND LOCALLY
HEAVY DOWNPOURS BEING THE PRIMARY THREATS.

RIVER FLOODING CONTINUES ALONG PORTIONS OF THE SANTA FE RIVER
BASIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND EVENING
FROM MONDAY THROUGH FRIDAY. THUNDERSTORMS ON MONDAY AFTERNOON AND
EVENING WILL BE SLOW-MOVING...WITH LOCALLY HEAVY DOWNPOURS
AND FREQUENT LIGHTNING STRIKES POSSIBLE...MAINLY DURING THE LATE
AFTERNOON AND EARLY EVENING HOURS AT INLAND LOCATIONS.

RIVER FLOODING WILL CONTINUE TO SLOWLY SUBSIDE ON THE SANTA FE
RIVER BASIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

NELSON

In the hours before

Special weather statement, May 25, 5:01 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
501 PM EDT SUN MAY 25 2014

GAZ136-252145-
WAYNE-
501 PM EDT SUN MAY 25 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE COUNTY
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 545
PM EDT...

AT 501 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES NORTHEAST OF ODUM...MOVING SOUTH
AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
ODUM...DOCTORTOWN...SCREVEN...JESUP AND GARDI THROUGH 545 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3177 8195 3176 8191 3173 8190 3171 8187
      3168 8185 3166 8181 3164 8178 3159 8170
      3155 8168 3147 8205 3175 8210 3180 8195
TIME...MOT...LOC 2101Z 346DEG 8KT 3171 8197

HESS
Special weather statement, May 25, 5:07 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
507 PM EDT SUN MAY 25 2014

FLZ036-252200-
ALACHUA-
507 PM EDT SUN MAY 25 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ALACHUA COUNTY
FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 600 PM EDT...

AT 508 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES SOUTH OF ALACHUA...MOVING
NORTHWEST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND NEWNANS LAKE...GAINESVILLE AIRPORT...GAINESVILLE AND ALACHUA
THROUGH 600 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2967 8263 2985 8247 2977 8221 2954 8224
TIME...MOT...LOC 2108Z 131DEG 7KT 2970 8246

SHULER
Local storm report, May 25, 5:18 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
518 PM EDT SUN MAY 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     TSTM WND DMG     5 NNE TRENTON           29.68N 82.78W
05/25/2014                   GILCHRIST          FL   FIRE DEPT/RESCUE

            TREE DOWN ACROSS ROAD AT CR232 AND SE 21ST TERRACE. ALSO
            1/2 INCH HAIL.

&&

MM
Special weather statement, May 25, 5:18 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
518 PM EDT SUN MAY 25 2014

FLZ023>025-252200-
BAKER-DUVAL-NASSAU-
518 PM EDT SUN MAY 25 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR BAKER...DUVAL
AND NASSAU COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 600
PM EDT...

AT 518 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES WEST OF BALDWIN...MOVING
SOUTHWEST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND BALDWIN...MAXVILLE...MACCLENNY AND GLEN SAINT MARY THROUGH 600
PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF
45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3028 8187 3019 8199 3019 8205 3015 8205
      3014 8206 3014 8210 3028 8228 3037 8211
      3036 8209 3036 8205 3040 8204 3041 8202
TIME...MOT...LOC 2118Z 053DEG 3KT 3029 8204

SHULER
Local storm report, May 25, 5:19 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
519 PM EDT SUN MAY 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     FUNNEL CLOUD     BELL                    29.76N 82.86W
05/25/2014                   GILCHRIST          FL   LAW ENFORCEMENT

            FUNNEL CLOUD REPORTED BY SHERIFFS DEPUTY.

&&

MM
Local storm report, May 25, 5:22 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
522 PM EDT SUN MAY 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND GST     GAINESVILLE             29.67N 82.34W
05/25/2014  M44 MPH          ALACHUA            FL   ASOS

            A WIND GUST TO 44 MPH WAS MEASURED BY GAINESVILLE ASOS.

&&

PWOLF

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 2:10 PM EDTSpecial Weather StatementJAXWayne50 min
May 25, 2:55 PM EDTSpecial Weather StatementJAXWayne50 min
May 25, 3:10 PM EDTSpecial Weather StatementJAXBrantley50 min
May 25, 3:24 PM EDTSpecial Weather StatementJAXBrantley36 min
May 25, 3:37 PM EDTSevere Thunderstorm WarningJAXBrantley, Camden, Charlton38 min
May 25, 3:40 PM EDTSpecial Weather StatementJAXBrantley35 min
May 25, 3:54 PM EDTSevere Thunderstorm WarningJAXBrantley, Camden, Charlton, Pierce66 min
May 25, 4:08 PM EDTSpecial Weather StatementJAXWayne52 min
May 25, 4:20 PM EDTSevere Thunderstorm WarningJAXWayne55 min
May 25, 4:52 PM EDTSpecial Weather StatementJAXCharlton38 min
May 25, 5:01 PM EDTSpecial Weather StatementJAXWayne44 min
May 25, 5:04 PM EDTSevere Thunderstorm WarningJAXCharlton41 min
May 25, 5:20 PM EDTSevere Thunderstorm WarningJAXWayne40 min
May 25, 6:01 PM EDTSpecial Weather StatementJAXWayne44 min
May 25, 6:10 PM EDTSevere Thunderstorm WarningJAXCharlton, Ware65 min
May 25, 7:14 PM EDTSpecial Weather StatementJAXEchols31 min
May 25, 7:47 PM EDTSpecial Weather StatementJAXEchols28 min

Nearby

Tornado Warnings in Georgia, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.